# SDR 97ZZZX173

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N30567
- Make and model: Cessna 177A
- Aircraft serial: 17701332
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Part number: AN410A
- Condition: Fell Out
- Location: Lt Ail Horn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION IT WAS FOUND THAT THE AN 4-10A BOLT CONNECTING THE PUSH/PULL ROD TO THE LEFT AILERON HORN HAD BACKED OUT TO THE POINT THAT BY MOVING THE AILERON BY HAND, THE BOLT FELL OUT COMPLETELY.  THE BOLT WAS NOT SAFTIED. FURTHER INSPECTION OF THE RIGHT AILERON FOUND THAT THE BOLT WAS LOOSE AND WAS ALSO AN 4-10A AND NOT SAFETIED.  BOTH AN 4-10A BOLTS WERE REPLACED WITH AN 4H-10A AND PROPERLY SAFETIED.
